placeholder

Your email was sent successfully. Check your inbox.

An error occurred while sending the email. Please try again.

Proceed reservation?

Export
  • 1
    Article
    Article
    2016
    ISSN: 0884-8173 
    Language: English
    In: International journal of intelligent systems, 2016-03, Vol.31 (3), p.257-275
    Description: The algebra of truth values of type‐2 fuzzy sets is the set of maps from the unit interval to itself with convolution ordering. In applications of type‐2 fuzzy sets, the full algebra is seldom used, but rather certain subalgebras that satisfy useful algebraic properties. The algebra of truth values of type‐2 fuzzy sets is not itself a lattice, but the subalgebras considered here are lattices and, in fact, are complete distributive lattices. The subalgebras of special interest are the lattice of convex normal maps, the lattice of convex strongly normal maps, and the lattice of upper semicontinuous convex normal maps. We review and summarize some interesting properties of these subalgebras. A special feature of our treatment is a representation of these algebras as sets of monotone functions with pointwise order, making the operations more intuitive.
    Subject(s): Algebra ; Convolution ; Fuzzy logic ; Fuzzy set theory ; Fuzzy sets ; Intervals ; Lattices ; Maps ; Monotone functions ; Representations
    ISSN: 0884-8173
    E-ISSN: 1098-111X
    Source: Hellenic Academic Libraries Link
    Library Location Call Number Volume/Issue/Year Availability
    BibTip Others were also interested in ...
Close ⊗
This website uses cookies and the analysis tool Matomo. More information can be found here...